Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 443, NWS Louisville, KY

September 25, 2011Crawford County, Dubois County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Sep 25, 2011, 8:40 PM EDT for Crawford County, Dubois County, Perry County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 8:40 PM EDT (00:40 UTC)
Expired
Sep 25, 2011, 9:15 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Dubois County, IN, Perry County, IN

The radar

The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KLMK 260040
SVRLMK
INC025-037-123-260115-
/O.NEW.KLMK.SV.W.0443.110926T0040Z-110926T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 815 PM CDT/915 PM EDT/

* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF BRISTOW...MOVING
  NORTHEAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

  MAINLY RURAL AREAS OF NORTHERN PERRY...SOUTHEASTERN DUBOIS AND
  WESTERN CRAWFORD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8660 3818 8641 3803 8678 3808 8678
      3810 8677 3811 8681 3818 8681 3820 8680
      3820 8689 3821 8689
TIME...MOT...LOC 0040Z 240DEG 36KT 3811 8683
WIND...HAIL 60MPH 0.75IN

$$

RS
2 follow-up statements
340 
WWUS53 KLMK 260057
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM CDT SUN SEP 25 2011

INC025-037-123-260115-
/O.CON.KLMK.SV.W.0443.000000T0000Z-110926T0115Z/
PERRY IN-CRAWFORD IN-DUBOIS IN-
757 PM CDT SUN SEP 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT/915 PM EDT/ FOR SOUTHEASTERN DUBOIS...WESTERN CRAWFORD AND
NORTHERN PERRY COUNTIES...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SASSAFRAS...MOVING
NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  WEST FORK AND DOOLITTLE MILLS...
  SULPHUR AND SULPHUR SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8660 3818 8641 3803 8678 3808 8678
      3810 8677 3811 8681 3818 8681 3820 8680
      3820 8689 3821 8689
TIME...MOT...LOC 0057Z 240DEG 36KT 3819 8664
WIND...HAIL 60MPH 0.75IN

$$

RS
428 
WWUS53 KLMK 260111
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM CDT SUN SEP 25 2011

INC025-037-123-260121-
/O.EXP.KLMK.SV.W.0443.000000T0000Z-110926T0115Z/
PERRY IN-CRAWFORD IN-DUBOIS IN-
811 PM CDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBOIS...WESTERN
CRAWFORD AND NORTHERN PERRY COUNTIES WILL EXPIRE AT 815 PM CDT/915 PM
EDT/...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN...GUSTY WINDS...AND DANGEROUS 
LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3839 8660 3818 8641 3803 8678 3808 8678
      3810 8677 3811 8681 3818 8681 3820 8680
      3820 8689 3821 8689
TIME...MOT...LOC 0111Z 240DEG 36KT 3826 8649

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 7:59 PM EDT, 41 minutes earlier.

Area forecast discussion, Sep 25, 7:59 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT SUN SEP 25 2011

...MESOSCALE AND AVIATION UPDATE...

DIFFERENTIAL HEATING BOUNDARY HAS SET UP ROUGHLY FROM WEST OF KBWG
TO WEST OF KFFT...AS CLOUD COVER TODAY PROVIDED MUCH COOLER
TEMPERATURES NORTHWEST OF THAT LINE. HIGHS IN SOUTHWEST INDIANA WERE
AROUND 60...WHEREAS POINTS IN THE LAKE CUMBERLAND AREA REACHED
AROUND 80. SUBSEQUENTLY...A WIND SHIFT HAS OCCURRED WITH
NORTH/NORTHWESTERLY WINDS IMMEDIATELY WEST OF THE LINE AND
SOUTHEASTERLY WINDS BEHIND IT.

THE CONVERGENCE ASSOCIATED WITH THIS LINE ALONG WITH THE SHORTWAVE
FORCING ALOFT...COMING AROUND THE BASE OF AN ANOMALOUSLY STRONG
CUTOFF LOW CENTERED OVER EASTERN IOWA....WILL MEAN NEAR CERTAIN
CHANCES FOR RAIN OVER MOST OF THE REGION. GIVEN COVERAGE OF
THUNDERSTORM/S OVER PAH/S FORECAST AREA...HAVE BUMPED UP TO
SCATTERED COVERAGE FOR STORMS OVERNIGHT.

AREA SOUNDINGS INDICATE THAT THESE STORMS SHOULD REMAIN ELEVATED.
SO...DESPITE A 50-KT 850 MB JET MOVING ACROSS THE REGION
OVERNIGHT...AS DEPICTED BY VWP/S OUT OF KPAH AND KHPX...WINDS SHOULD
STAY DOWN. ACTUALLY MAY HAVE SOME STRONGER GRADIENT WINDS OVER THE
NEXT FEW HOURS AS THE SURFACE LOW DEVELOPS OVER WESTERN KENTUCKY
THIS EVENING AND MOVES NORTH NORTHEAST INTO INDIANA AFTER MIDNIGHT.
WILL CONTINUE TO MONITOR AS THE STRONGER CELLS MAY BE ABLE TO MIX A
PORTION OF THESE WINDS DOWN.

.SHORT TERM (TONIGHT AND MONDAY)...

THE CENTER OF THE PERSISTENT CUTOFF LOW CAN BE SEEN IN WATER VAPOR
IMAGERY CURRENTLY OVER NORTHERN IL/EASTERN IA. THIS WILL CONTINUE TO
WOBBLE AROUND THAT AREA THROUGH THE SHORT TERM. A SURFACE LOW IS
CURRENTLY OVER SE ARKANSAS AND THIS WILL MOVE TO THE NORTHEAST
TONIGHT INTO WESTERN KY...THEN SOUTHERN INDIANA AND WILL EVENTUALLY
ROTATE BACK INTO NORTHERN ILLINOIS. THIS SYSTEM WILL SWING A COLD
FRONT THROUGH THE FORECAST AREA OVERNIGHT.

SHOWERS HAVE BEEN ONGOING ACROSS PORTIONS OF SOUTHERN INDIANA
THROUGH THE DAY TODAY. THIS WILL CONTINUE THROUGH THIS AFTERNOON.
ADDITIONALLY...LIGHT SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL
MOVE INTO WEST CENTRAL KENTUCKY OVER THE NEXT FEW HOURS.
HOWEVER...THE MAIN LINE WITH HEAVIER RAINS LOOKS LIKE IT WILL MOVE
INTO THE AREA AROUND 01-03Z TONIGHT. THIS LINE WILL SLOWLY TRACK
ACROSS THE FORECAST AREA OVERNIGHT. IT DOES LOOK LIKE IT WILL WEAKEN
SOMEWHAT AS IT MOVES EAST WITH LIGHTER RAINS EXPECTED OVER THE
EASTERN PORTION OF THE FORECAST AREA. THE HIGHEST RAINFALL AMOUNTS
THEREFORE WILL BE IN THE FAR WESTERN PORTION OF THE AREA WHERE UP TO
TWO INCHES OF RAIN WILL BE POSSIBLE. IN THE EAST UP TO AN INCH OF
RAIN WILL BE POSSIBLE WITH 1-1.5 INCHES FOR AREAS IN BETWEEN. THOUGH
FLASH FLOODING IS NOT EXPECTED WITH THESE RAINS SOME PONDING OF
WATER AND QUICK RISES ON SMALL STREAMS MAY OCCUR.

AS TO THUNDERSTORMS...THIS SYSTEM WILL HAVE LITTLE TO NO INSTABILITY
WITH IT AND WHAT LITTLE INSTABILITY THERE IS IS ELEVATED.
HOWEVER...A STRONG LOW LEVEL JET WILL DEVELOP OVERNIGHT. WINDS AT
850 MB WILL INCREASE TO 60+ KNOTS WHILE WINDS AT 2 KFT WILL INCREASE
TO 45-50 KT. SOME EMBEDDED THUNDERSTORMS WILL BE POSSIBLE WITH THE RAIN.
IF THEY ARE ABLE TO MIX THE LOW LEVEL WINDS DOWN THERE COULD BE SOME
ISOLATED DAMAGING WIND GUSTS. HOWEVER...WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED.

THE RAIN WILL END FROM WEST TO EAST TOMORROW WITH DRIER AIR
FILTERING IN. SKIES WILL BECOME PARTLY CLOUDY. TEMPERATURES WILL TOP
OUT IN THE LOWER 70S.

.LONG TERM (MONDAY NIGHT - SUNDAY)...

THE UPPER LOW THAT WE HAVE BEEN TALKING ABOUT FOR A WHILE NOW WILL
BE CENTERED OVER NORTHERN ILLINOIS AT THE START OF THE LONG TERM
PERIOD. IT IS EXPECTED TO DRIFT INTO LOWER MICHIGAN BY WEDNESDAY
MORNING AND THEN ON INTO ONTARIO...EVENTUALLY GETTING ABSORBED BY A
DEEP UPPER TROF SWINGING THROUGH SOUTHEAST CANADA LATE THIS WEEK. AS
THE LOW SLOWLY DEPARTS OUR RAIN CHANCES WILL DEPART WITH IT. FOR NOW
IT APPEARS THAT SOME PATCHY LIGHT RAIN WILL STILL BE
POSSIBLE...PARTICULARLY IN SOUTHERN INDIANA AND NORTHERN
KENTUCKY...THROUGH TUESDAY NIGHT. THE BEST CHANCES BY FAR WILL BE
MONDAY NIGHT BUT EVEN THEN GENERAL RAINFALL AMOUNTS LOOK TO BE ON
THE ORDER OF A TENTH OF AN INCH OR LESS.

SURFACE HIGH PRESSURE TRAVELING ALONG THE U.S./CANADA BORDER
WEDNESDAY THROUGH FRIDAY WILL TURN SOUTHEAST INTO THE OHIO VALLEY
FOR THE WEEKEND...GIVING US DEEP BLUE SKIES AND CRISP AUTUMN
TEMPERATURES FOR THE FIRST TWO DAYS OF OCTOBER.

FOR THE WORK WEEK HIGHS WILL GENERALLY BE IN THE 70S WITH THE
EXCEPTION OF THURSDAY WHEN THE LOW WILL HAVE MOVED FAR ENOUGH TO THE
NORTHEAST BUT THE CANADIAN HIGH COMING IN FROM THE NORTHWEST WON/T
BE TOO CLOSE YET AND TEMPERATURES MAY BE ABLE TO GET INTO THE LOWER
80S. HIGHS OVER THE WEEKEND WILL BE A FEW DEGREES EITHER SIDE OF 70.
LOWS WILL BE IN THE 50S DURING THE WORK WEEK AND THE 40S THIS
WEEKEND. THERE IS A POSSIBILITY OF A FEW OF THE USUAL COLD SPOTS
DIPPING SLIGHTLY INTO THE UPPER 30S BY SUNDAY MORNING OR MONDAY
MORNING IF THAT CANADIAN HIGH COMES RIGHT OVERHEAD.

&&

.AVIATION (00Z TAF ISSUANCE)...

FIRST OFF...NORTH/NORTHWESTERLY WINDS AT KSDF APPEAR TO BE RELATED
TO A WARM FRONT THAT SET UP NORTHEAST OF THE LOW PRESSURE DEVELOPING
NEAR THE MISSOURI BOOTHEEL. THIS FRONT WAS ENHANCED BY TEMPERATURE
DIFFERENCES OVER THE REGION...WHICH WITH SUNSET AND A STRENGTHENING
SOUTHERLY FLOW SHOULD WEAKEN OVER THE NEXT COUPLE OF HOURS.

AS FOR THE RAIN EVENT...THE HEAVIER RAINS ARE JUST WEST OF THE TAF
SITES AT THIS TIME. HAVE SOME ISOLATED EMBEDDED STORMS. BEST TIMING
FOR ONSET OF STORMS OVERNIGHT WILL BE 03-10Z AT KSDF AND KBWG AND A
LITTLE LATER AT KLEX. FOR NOW HAVE PREVAILING NEAR MVFR CONDITIONS
DURING THOSE PERIODS WITH SOME SLIGHTLY STRONGER GUSTS. MAY HAVE
BRIEF PERIODS OF IFR VSBY/S AS THE HEAVIER RAINS MOVE QUICKLY
THROUGH. FLOW ALOFT WILL BE STRONG FROM THE SOUTH SO HAVE LLWS IN
THE FORECASTS FOR THE OVERNIGHT HOURS.

CONDITIONS SHOULD IMPROVE RAPIDLY MONDAY MORNING AS DRIER AIR WRAPS
AROUND THE SLOW-MOVING UPPER LOW NOW CENTERED OVER EASTERN IOWA.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......RJS
SHORT TERM.....EER
LONG TERM......13
AVIATION.......RJS
Hazardous weather outlook, Sep 25, 3:39 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT SUN SEP 25 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
339 PM EDT SUN SEP 25 2011 /239 PM CDT SUN SEP 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL
OVERSPREAD THE AREA FROM WEST TO EAST THIS EVENING. ANY
THUNDERSTORMS WILL HAVE GUSTY WINDS AND DANGEROUS LIGHTNING.

HEAVY RAIN UP TO 2 INCHES IS POSSIBLE ACROSS SOUTHWESTERN INDIANA
AND WEST CENTRAL KENTUCKY. WHILE THIS AMOUNT OF RAIN IS NOT
EXPECTED TO BRING ANY FLOODING...SOME RAPID RISES ACROSS SMALL
STREAMS AND PONDING OF WATER ON ROADWAYS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH MID DAY
MONDAY. ANY THUNDERSTORM WILL HAVE GUSTY WINDS AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

EER

In the hours before

Special weather statement, Sep 25, 8:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 PM EDT SUN SEP 25 2011

INZ089-260100-
PERRY-
727 PM CDT SUN SEP 25 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS NEARING WESTERN PERRY COUNTY INDIANA...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF GRANDVIEW...AND MOVING NORTHEAST
AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 50
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ADYEVILLE...
  BRISTOW AND SASSAFRAS...
  CELINA AND APALONA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3801 8680 3801 8678 3808 8678 3810 8677
      3811 8681 3818 8681 3820 8680 3826 8666
      3826 8663 3807 8650 3798 8679 3800 8681
TIME...MOT...LOC 0027Z 240DEG 37KT 3804 8696

RS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:27 PM EDTSpecial Weather StatementLMKPerry33 min
Sep 25, 9:13 PM EDTSpecial Weather StatementLMKCrawford32 min
Sep 26, 1:02 AM EDTAreal Flood AdvisoryLMKClark118 min
Sep 26, 2:26 AM EDTFlash Flood WarningLMKClark, Harrison5 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.